# SDR ASAA2023033042649

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 4,507 hours, 1,327 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MOMENTARY LOSS OF BOTH FMC'S. LNAV DISENGAGED, VTK ON CAPTAINS DISPLAY, BOTH MCDU'S LOST FMC DATE. CONDITION CORRECTED ITSELF W/IN 20 SECONDS BEFORE QRH COULD BE COMPLETED. LNAV/VNAV REENGAGED, NO FURTHER OCCURRENCES. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 34-61-00 FOR FAULT 34-69001 LOGGED ON LAST FLT LEG FAULT NOT ACTIVE PER IFIM THIS AN INTERMITTENT FAULT. OPS CKD NML.
